View Single Post
  #4  
Old 01-03-18, 09:04 AM
Barbrady1 Barbrady1 is offline
ADDvanced Member
 

Join Date: Mar 2017
Location: Kent, UK
Posts: 205
Thanks: 57
Thanked 62 Times in 47 Posts
Barbrady1 is on a distinguished road
Re: Sudden onset stuttering as side-effect (Age 25), never stuttered before

I developed some communication issues when I briefly took Elvanse, another stimulant prescribed for those with ADHD. Curiously, I found that my vocabulary had greatly reduced and I would struggle to pronounce words that never caused me trouble in the past. Subsequently, I discontinued the drug as it had no discernible benefits yet I had a plethora of unwanted side effects.

Does the Concerta help at all anymore?

It strikes me as strange that you would develop a stutter after 6 months on a rather low dose.

Have your drinking habits changed at all? I notice that Concerta tends to be less effective if I have too much caffeine in my system.

Hopefully you will resolve the issue soon.
Reply With Quote